# SDR HNAA2018103100271

- Difficulty date: October 30, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 43,845 hours, 39,586 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Relay
- Part number: MS2774318
- Condition: Burned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE W102-0268-16 BURNT ON RELAY K0058 AND RELAY BASE XK0058. RE-TERMINATED WIRE W102-0268-16. R&R RELAY K0058 AND RELAY BASE K0058.
